# SDR YENA2019062840349

- Difficulty date: June 24, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 56,279 hours, 20,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 785208
- Condition: No Test
- Location: Emergency Lights
- Part time: 13,739 hours, 5,138 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225,  EMERGENCY LIGHT BATTERIES 10WL & 13WL FAIL TEST; R & R BATTERIES 10WL & 13WL IAW AMM 33-51-38. OPS CKS OK.
